I used to take prozac off and on over 20 years., but since i have gotten older, i have trouble with it affecting my heart rate, as i am over 60 now. I still have some trouble with depression and someone suggested the Sam-e supplement. Will it affect my heart rhythm as the SSRI's have in the past year? I am 68 years old now and really need something for my mood. Please advise or give information. thank you!
No. Sam-e is off the market and considered dangerous. In particular for people with heart problems. It also doesn't work.
See your cardiologist and ask what would be safe for you. My husband was just operated on for afib and one does not fool around with it if they expect a longer life. Just about any supplement out there is going to contain unknown chemicals in them. We get reports daily on these medications. If you sign up for the FDA news you can receive them too. It is located in your personal account info.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Obsessive Compulsive Disorder - I struggle with obsessive thoughts that I Just cant get rid of. they
Posted 9 Sep 2009 • 2 answers
Posted 13 May 2010 • 3 answers
Posted 9 Mar 2011 • 2 answers
Posted 17 Jul 2011 • 4 answers
Posted 1 Apr 2013 • 3 answers